MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-8-30-HELIX
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that since the physician was using the coil for the first time, they requested to see it during the procedure.Under the supervision of the medtronic representative, one coil was taken out and handled.They had been asked to process it as a sample.Additional information was received stating that it was unknown if any issue occurred with the concerto coil.Procedure completion and cause of event were also unknown.The information is confirmed by the physician.Additional information was received confirming that there was no device issue with the concerto coil.
 
Additional Manufacturer Narrative
H3: product analysis as found condition: the concerto implant coil was returned for analysis within a shipping box, within a sealed plastic biohazard pouch, within an opened concerto outer carton, within a concerto inner pouch, within a dispenser coil, and within an introducer sheath.Damage location details: the concerto had the sheath applied correctly with the wavelock facing towards the proximal end of the pushwire.The introducer sheath was found to be in good condition.The actuator interface was found to be loose, with the release wire pulled (implant coil not returned).The break indicator was found to be intact.The pushwire was found to be bent at ~6.8cm from the proximal end.The pushwire was also found to be bent within the introducer sheath at ~6.3cm from the distal end.The concerto implant coil was not returned.Additionally, the implant coil's polypropylene filament was found to be detached from the implant coil.The concerto implant coil was able to advance outside of the introducer sheath without any issues.No other anomalies were observed.Testing analysis: the concerto implant coil could not be used for resistance testing with an in-house catheter due to its damaged co ndition.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿no device malfunction reported¿ could not be confirmed, and the root cause could not be determined.The concerto coil implant coil was returned damaged, with the pushwire bent.Advancing the implant coil against resistance may lead to possible damage; therefore, it is possible that the damage occurred during preparation.This cannot be confirmed.The actuator interface was found loose, with the release wire pulled.This could have been caused by advancing the coil against resistance.This was unable to be determined.The report states that ¿under the supervision of the medtronic representative, one coil was taken out and handled.They had been asked to process it as a sample.¿.It could be possible that the returned device was the sample device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction made to h3: product analysis as found condition: the concerto implant coil was returned for analysis within a shipping box, within a sealed plastic biohazard pouch, within an opened concerto outer carton, within a concerto inner pouch, within a dispenser coil, and within an introducer sheath.Damage location details: the concerto had the sheath applied correctly with the wavelock facing towards the proximal end of the pushwire.The introducer sheath was found to be in good condition.The actuator interface was found to be loose, with the release wire pulled (implant coil not returned).The break indicator was found to be intact.The pushwire was found to be bent at ~6.8cm from the proximal end.The pushwire was also found to be bent within the introducer sheath at ~6.3cm from the distal end.The concerto implant coil was not returned.Additionally, the implant coil's polypropylene filament was found to be detached with the implant coil.The concerto implant coil was able to advance outside of the introducer sheath without any issues.No other anomalies were observed.Testing analysis: the concerto implant coil could not be used for resistance testing with an in-house catheter due to its damaged co ndition.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿no device malfunction reported¿ could not be confirmed, and the root cause could not be determined.The concerto coil implant coil was returned damaged, with the pushwire bent.Advancing the implant coil against resistance may lead to possible damage; therefore, it is possible that the damage occurred during preparation.This cannot be confirmed.The actuator interface was found loose, with the release wire pulled.This could have been caused by advancing the coil against resistance.This was unable to be determined.The report states that ¿under the supervision of the medtronic representative, one coil was taken out and handled.They had been asked to process it as a sample.¿.It could be possible that the returned device was the sample device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22195662
Report Number9617601-2025-00542
Device Sequence Number9189169
Product Code KRD
UDI-Device Identifier00847536044975
UDI-Public00847536044975
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberNV-8-30-HELIX
Device Catalogue NumberNV-8-30-HELIX
Device Lot Number226235089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown